Could I Be Pregnant -pg114903826918

2 Replies
confused01 - May 30

i had asked a question a while back about having taken the morning after pill. i had my epriod last month after taking the pill and it was normal. me and my bf have had s_x since then but we use a condom and once we used the withdrawl method. i usually get my epriod around the 3rd but on the 28th, 5 days befor emy period was due, i had cramps and started tos pot lightly. the next day, i bled alot with heavy bleeding and lots of clots. the day after that ive had very light bleeding and not much cramps. could i be pregnant even though i had a day of really heavy cramping or could it just be me stressing over something. please help me. i am so confused. my period is so weird this time. could it be the pill i took last month? Thanks for all your help

 

Dee - May 30

yes it could be related to the pill you took last month. This has also happened to me in the past.

 

Emma2 - May 31

Most likely not pregnant pa__sing clots and heavy bleeding means your usually not. Taking ECP can alter your next cycle. I would not worry and I would also try to get a regular form of BC , ECP has a higher failure rate. Good Luck

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?